TITLE

Oxaliplatin

PUB. DATE
March 2009
SOURCE
Reactions Weekly;3/7/2009, Issue 1242, p36
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 57-year-old woman who developed autoimmune thrombocytopenia while receiving oxaliplatin-based chemotherapy for stage IV colon cancer. The patient developed bleeding at the site of her porta-catheter around 17 hours after starting her eleventh cycle of oxaliplatin. She did not experience recurrence of thrombocytopenia after undergoing chemotherapy with capecitabine and bevacizumab.
ACCESSION #
36836764

 

Related Articles

  • Oxaliplatin.  // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p278 

    The article describes the case of a 56-year-old female patient who developed immune-mediated thrombocytopenia and neutropenia after being treated with oxaliplatin.

  • Oxaliplatin.  // Reactions Weekly;Apr2014, Vol. 1498 Issue 1, p23 

    An abstract of the article "A case of oxaliplatin-induced immune-mediated thrombocytopenia," by S. E. Suh and colleagues is presented.

  • Oxaliplatin.  // Reactions Weekly;Mar2014, Vol. 1490 Issue 1, p29 

    The article presents case reports of five patients who developed haemophagocytic syndrome which induced thrombocytopenia after receiving hyperthermic intraperitoneal chemotherapy (HIPEC) performed using an open-abdomen technique with oxaliplatin. The patients included a 59-year-old woman with...

  • Drug induced thrombocytopenia: case report.  // Reactions Weekly;5/7/2016, Vol. 1600 Issue 1, p164 

    An abstract of the article "A Case of Drug-Induced Thrombocytopenia Resulting from Sensitivity to Oxaliplatin" by T. Masuda and others is presented.

  • Oxaliplatin.  // Reactions Weekly;10/9/2010, Issue 1322, p23 

    The article describes the case of a 66-year-old man who presented with oxaliplatin-induced proximal renal tubular acidosis, referencing a study published in the June 2010 issue of the journal "Internal & Emergency Medicine."

  • Oxaliplatin.  // Reactions Weekly;6/30/2012, Issue 1408, p26 

    The article describes the case of a 79-year-old man who developed neurotoxicity during treatment with oxaliplatin for pancreatic acinar cell carcinoma (PACC).

  • Oxaliplatin.  // Reactions Weekly;2/4/2012, Issue 1387, p27 

    The article describes the case of a 54-year-old woman with metastatic colon cancer who developed autoimmune haemolytic anaemia and acute renal failure following treatment with oxaliplatin.

  • Oxaliplatin.  // Reactions Weekly;2/18/2012, Issue 1389, p34 

    The article describes the case of a 57-year-old man who developed organising pneumonia during treatment with oxaliplatin for metastatic colonic adenocarcinoma.

  • Oxaliplatin.  // Reactions Weekly;2/25/2012, Issue 1390, p28 

    The article describes the case of a 49-year-old woman with colorectal cancer who developed haemolytic uraemic syndrome (HUS) while receiving oxaliplatin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics